It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: PREDNISONE INDUCED OSTEOPOOSIS

Re: PREDNISONE INDUCED OSTEOPOOSIS

[ Back to Messages ]

Message

Posted by Bill on August 17, 2000 at 03:19:32:

In Reply to: Re: PREDNISONE INDUCED OSTEOPOOSIS posted by Ellen on July 26, 2000 at 15:05:22:

I truly believe had I been on Singulair LAST year the Osteo may never have occurred. I have now lost 5" in height and, due to being in a hospital bed for 56 days, now have a frozen shoulder. I'm a mess but NO ASTHMA (smiling)

: : Even worse in the past week I notice one shoulder dropping, my left clavicle becoming very pronounced and my stomach growing larger and moving up my body. On top of all this I have developed a hump on my back and a seemingly permenant stoop.

: : As I was able to cycle last year this need to walk with a cane is really depressing plus the constant back ache. Last week I had 5 X Rays plus a bone scan. They say there is nothing to be found.

: : I had probably talken about a 1,000 grams of Prednisone each year for the past ten years for my asthma which, incidentaly has competely cleared thanks to a drug called 'Singulair' I have only had four puffs of ventolin since March.

: : I'm 64, male and totally dismayed at this rapid progression. Any wonderful suggestions !!

: : Hugggzzz, Bill.




Follow Ups




All times are GMT -7. The time now is 02:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!